MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-80/I13-40
Medical Device Problem Codes Loss of or Failure to Bond (1068); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft.Approximately five (5) years post initial implant the patient presented for a routine follow-up.It was found that the patient had a type ii endoleak as well as a type iiia endoleak.The physician plans on performing a re-intervention at a future undisclosed date.The current patient condition is unknown.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the reported events of a type iiia endoleak of the aortic components with a type ii endoleak of the internal mammary artery.The procedure-related harms and device, user, procedure, or anatomy relatedness of this event could not be determined.This event is most likely anatomy-related due to the initial overlap of 50mm decreased in the 52-month ct scan to 25mm without evidence of aortic remodeling (root cause undetermined).The final patient status was not reported.The manufacturing lot review confirmed all devices met specifications prior to release.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.(b)(4).
 
Event or Problem Description
Additional information received confirming that the physician elected to treat the patient by relining with an additional suprarenal and one (1) infrarenal afx devices on (b)(6) 2019.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8321449
Report Number2031527-2019-00073
Device Sequence Number2358153
Product Code MIH
UDI-Device Identifier00818009010179
UDI-Public(01)00818009010179(17)170721
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model NumberBA25-80/I13-40
Device Lot Number1264292-009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2019
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL (LN (B)(4)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age80 YR